Classification of q(t)=P(x, t, q, q(x), q(xx))


Satir A.

STUDIES IN APPLIED MATHEMATICS, vol.102, no.2, pp.205-219, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 102 Issue: 2
  • Publication Date: 1999
  • Doi Number: 10.1111/1467-9590.00109
  • Title of Journal : STUDIES IN APPLIED MATHEMATICS
  • Page Numbers: pp.205-219

Abstract

The classification of q(t) = P(x,t,q,q(x),q(xx)) is given by using linearization. Two types of integrable equations which are generalizations of the integrable equations of Fokas and Svinolupov are given. Results are compared with Fokas's symmetry and the Mikhailov-Shabat-Sokolov formal symmetry approaches.